An algebraic difference between isols and cosimple isols

Journal of Symbolic Logic 37 (3):557-561 (1972)
There is a fairly simple algebraic property that distinguishes isols from cosimple isols
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272743
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 21,357
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Joseph Barback (1966). A Note on Regressive Isols. Notre Dame Journal of Formal Logic 7 (2):203-205.
William S. Heck (1983). Large Families of Incomparable a-Isols. Journal of Symbolic Logic 48 (2):250-252.
Rod Downey (1989). On Hyper-Torre Isols. Journal of Symbolic Logic 54 (4):1160-1166.
Erik Ellentuck (1970). A Coding Theorem for Isols. Journal of Symbolic Logic 35 (3):378-382.
Joseph Barback (1994). Torre Models in the Isols. Journal of Symbolic Logic 59 (1):140-150.
Erik Ellentuck (1974). A Δ02 Theory of Regressive Isols. Journal of Symbolic Logic 39 (3):459 - 468.
Erik Ellentuck (1981). Hyper-Torre Isols. Journal of Symbolic Logic 46 (1):1-5.

Monthly downloads

Added to index


Total downloads

6 ( #479,153 of 1,911,386 )

Recent downloads (6 months)

1 ( #455,910 of 1,911,386 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.